Behavior of the solutions of the Cauchy problem for a hyperbolic equation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 545-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_3_a19,
author = {A. B. Aliev},
title = {Behavior of the solutions of the {Cauchy} problem for a hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {545--547},
year = {1980},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_3_a19/}
}
A. B. Aliev. Behavior of the solutions of the Cauchy problem for a hyperbolic equation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 545-547. http://geodesic.mathdoc.fr/item/DE_1980_16_3_a19/